the 150mg of bupropion sl made me hyper but i took it in the morning and it was pretty well worn off after lunch and i had no problem sleeping at night but now he wants me to take the full dose of 300mg. i will take 150mg twice a day !! once in the morning and then again 8 hour later!! will the last dose of 150mg keep me up at night? i do take ativan 1mg 3 times a day as needed!!
bimbo Maybe try and take the am one as early as you can since you say it wares out about noon ,,then get it where you can take the other mid to early evening and you should not have much problem because from what im reading it just keeps you kind of hyper for about 4 hours or so..Just try and get that second dose around 4 or so it does not have to be 8 hours exactly... and while your body is adjusting to it you could use a bit of the ativan to calm you down if needed so you can get your sleep..sound about right to me from your post it just keeps you kinda hyper for about 4 hours or so... give it a try or start it on your weekend so you have time to adjust it a bit time wise good luck... Chuck1957
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 1 answer
Posted 14 May 2014 • 2 answers
Posted 6 Sep 2014 • 2 answers
Bupropion: I've increased my dosage to 300 mg. I'm experiencing a bit of dry mouth and I feel as if?
Posted 19 Dec 2015 • 1 answer
Posted 2 Dec 2016 • 0 answers